Algebraic function solutions of a certain class of functional equations

Keiji Nishioka

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)330-335
Number of pages6
JournalArchiv der Mathematik
Volume44
Issue number4
DOIs
Publication statusPublished - 1985 Apr
Externally publishedYes

Fingerprint

Algebraic function
Functional equation
Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Algebraic function solutions of a certain class of functional equations. / Nishioka, Keiji.

In: Archiv der Mathematik, Vol. 44, No. 4, 04.1985, p. 330-335.

Research output: Contribution to journalArticle

Nishioka, Keiji. / Algebraic function solutions of a certain class of functional equations. In: Archiv der Mathematik. 1985 ; Vol. 44, No. 4. pp. 330-335.
@article{ab001775eb9c4c0cad6ba3f4d99347dc,
title = "Algebraic function solutions of a certain class of functional equations",
author = "Keiji Nishioka",
year = "1985",
month = "4",
doi = "10.1007/BF01235775",
language = "English",
volume = "44",
pages = "330--335",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

TY - JOUR

T1 - Algebraic function solutions of a certain class of functional equations

AU - Nishioka, Keiji

PY - 1985/4

Y1 - 1985/4

UR - http://www.scopus.com/inward/record.url?scp=0002081341&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002081341&partnerID=8YFLogxK

U2 - 10.1007/BF01235775

DO - 10.1007/BF01235775

M3 - Article

AN - SCOPUS:0002081341

VL - 44

SP - 330

EP - 335

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 4

ER -